# SDR ASOA2015070113215

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 36.20 JUST ABOVE WL 73.50 APPROXIMATELY 1.5 IN LENGTH 100 PERCENT FSH.  FAILED NDT INSPECTION.  C/W REO 601R-53-61-5498 P1.  INSTALLED ALL REPAIR PARTS AT FS 621, BULKHEAD LBL 36 IAW REO 601R-53-61-5498.  C/W REO 601R-53-61-5498 P1.
